# SDR SWIA202161345

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT BRACKET ON FRAME 349.00 HAS CORROSION. (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED SUPPORT BRACKET DUE TO NO DAMAGE ALLOWED REF CRJ SRM 53-22-55-101-001-A01 AND FABRICATED NEW FLOOR SUPPORT BRACKET PART# SH670-32332-1 REF CRJ700 SRM 53-22-55-001-001-A01 AND INSTALLED REF CRJ700 SRM 51-42-06-001-001-A01, RESTORED FINISH REF CRJ700 SRM 51-21-16-001-001-A01
